# SDR UALA2011062703134

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 57,668 hours, 21,748 cycles
- Engine: Iae V2527A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fuse
- Condition: Faulty
- Location: Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTEGRAL LIGHTING OVERHEAD PANEL INOP.  LIGHTS CREW COMMENTS: BACKGRND LGTS FOR FUEL AND FIRE PANEL ON OVHD INOP.  REPLACED FUSE IN 6LF CONTROLLER.  PANEL BACKGROUND LIGHT OP CHECK GOOD.
